# SDR MASA200601593

- Difficulty date: June 12, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 21,412 hours, 16,214 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 47100015
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6383 DSM - BURNING SMELL FROM COFFEEMAKER.  MAINTENANCE REMOVED AND REPLACED COFFEEMAKERS.
